# SDR AALA20130912012

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH WITH GOUGE IN LOWER FS AT STATION 450 BETWEEN STRINGERS 25 & 26 RT.  CUTOUT DAMAGE &  INSTALLED EXTERNAL DOUBLER IAW SRM 53-00-01-2R.
